Article Text

PDF
Case report: catecholamine-induced arrhythmia in children
  1. David Lowe1,
  2. Scott Hendry2,
  3. Karen McLeod3
  1. 1Emergency Department, Hairmyres Hospital, Glasgow, UK
  2. 2Emergency Department, Royal Hospital for Sick Children, Glasgow, UK
  3. 3Department of Paediatric Cardiology, Yorkhill Hospital, Glasgow, UK
  1. Correspondence to Dr David Lowe, Emergency Department, Hairmyres Hospital, Eaglesham Road East Kilbride, Glasgow G75 8RG, UK; davidlowe{at}nhs.net

Abstract

The authors report a case of a 10-year-old boy who presented to the emergency department following an episode of syncope. While on telemetry, the child was found to have runs biventricular tachycardia. Catecholaminergic polymorphic ventricular tachycardia was diagnosed, and the case report discusses this rare but important diagnosis that should be considered in children presenting with syncope.

  • ECG
  • cardiac care, arrythmia
  • paediatrics, paediatric emergency medicine

Statistics from Altmetric.com

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.